EconPapers    
Economics at your fingertips  
 

Cramer-Rao type integral inequalities for general loss functions

B. Prakasa Rao ()

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2001, vol. 10, issue 1, 105-120

Keywords: Bayes risk; Cramer-Rao type integral inequality; Hajek-LeCam lower bound; locally asymptotic minimax error; lower bound; 62G05 (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595826 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:10:y:2001:i:1:p:105-120

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/BF02595826

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:10:y:2001:i:1:p:105-120